Psycho-Babble Medication Thread 604839

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

restart serzone?

Posted by john berk on January 31, 2006, at 13:11:38


Hi, i am in the process of weaning from prozac, i feel really well, [so far] but i am fearful of being on just my anxiety med, [clonazapam] without some type of AD to fall back on.
i take 50 mgs. of serzone at night, [just a minor dose along with clonazapem to sleep].
would upping my serzone dose be helpful, has anyone gotten a good AD response from nefazodone lately? i know it is not prescribed much these days, but it really is a good sleep med, i was wondering if it might be helpful for depression, or even ocd, at a higher dose!!
thanks in advance for any feedback...john

 

Re: restart serzone? john berk

Posted by Phillipa on January 31, 2006, at 19:51:23

In reply to restart serzone?, posted by john berk on January 31, 2006, at 13:11:38

John I thought they took it off the market. It works like an antihistamine I think. Don't quote I'm not sure. Fondly, Phillipa

 

Re: restart serzone? Phillipa

Posted by john berk on January 31, 2006, at 20:37:28

In reply to Re: restart serzone? john berk, posted by Phillipa on January 31, 2006, at 19:51:23

Hi Phillipa,
serzone can still be purchsaed here in the U.S.
under the generic label, [nefazodone]. it is similiar in structure i beleive to trazodone, only less sedating, it does mildly inhibit serotonin, some people have had success with it, i just wrote to dr. Fred Penzel, who works with ocd patients, he replied he has seen success, but to be careful because of the black box warning, [i have my liver enzymes checked every 6 month's].
hope you are well...john


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.